Using modular forms, we determine formulas for the number of representations of a positive integer by diagonal octonary quadratic forms with coefficients 1, 2, 3 or 6.

Additional Metadata
Keywords cusp forms, Dedekind eta function, eta quotients, Eisenstein forms, Eisenstein series, modular forms, Octonary quadratic forms, representations, theta functions
Persistent URL dx.doi.org/10.1142/S1793042117500385
Journal International Journal of Number Theory
Citation
Alaca, A, & Kesicioğlu, M.N. (M. Nesibe). (2017). Representations by octonary quadratic forms with coefficients 1, 2, 3 or 6. International Journal of Number Theory, 13(3), 735–749. doi:10.1142/S1793042117500385